Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of unconditioned weak sequences


Author: Manfred Steurich
Journal: Proc. Amer. Math. Soc. 87 (1983), 189-199
MSC: Primary 13H10; Secondary 13D99
DOI: https://doi.org/10.1090/S0002-9939-1983-0681820-5
MathSciNet review: 681820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Unconditioned weak sequences are characterized in terms of the Koszulhomology and applications to the theory of Buchsbaum rings and in a special case to the resolution of the ideal generated by the weak sequence are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13D99

Retrieve articles in all journals with MSC: 13H10, 13D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681820-5
Article copyright: © Copyright 1983 American Mathematical Society